# SDR 04FDEA01087

- Difficulty date: April 24, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1D1104T7150
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STA 1791 LT LONGERON 41.  REPAIR CARRIED OUT IAW SRM   53-10-00 VOL. I.
